MAUDE Adverse Event Report: VYAIRE MEDICAL 3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV); VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL 3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV); VENTILATOR, HIGH FREQUENCY
Model Number 3100 A
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).The reported issue was also by rt dept while doing the patient circuit calibration.As a resolution, the customer will replaced the panel meter.The suspect/device component has not been returned to vyaire.Therefore, a definitive root cause cannot be determined.Any additional information received from the customer will be included in a follow-up report.
 
Event or Problem Description
It is reported to vyaire medical that 3100a ventilator experienced a fluctuating map between 53-58 cm on the display while checking the zero/span on this unit.The external meter is reading stable at 37 cm.The customer confirmed that there was no patient involvement associated with the reported event.

Brand Name
3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV)
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key10451808
Report Number2021710-2020-12332
Device Sequence Number14523892
Product Code LSZ
UDI-Device Identifier10846446003024
UDI-Public(01)10846446003024(11)20100203
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3100 A
Device Catalogue Number768901
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2020
Initial Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1